Publications "Bebendorf, Mario"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 2.

file
Bauer, Maximilian ; Bebendorf, Mario ; Feist, Bernd:
Kernel-independent adaptive construction of H²-matrix approximations.
In: Numerische Mathematik. Vol. 150 (2022) Issue 1 . - pp. 1-32.
ISSN 0029-599X
DOI der Verlagsversion: https://doi.org/10.1007/s00211-021-01255-y

file
Bauer, Maximilian ; Bebendorf, Mario:
Block-adaptive Cross Approximation of Discrete Integral Operators.
Bayreuth , 2019 . - 21 S.

This list was generated on Sun Mar 3 02:51:01 2024 CET.
[Top of page]